# SDR HNAA2023030600059

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 51,249 hours, 48,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PACK 2 OVRTEMP FOLLOW PACK SHUTDOWN MULTIPLE TIMES INFLIGHT.  FOLLOWED FIM TASK 21-51-00. PERFORMED OPS CHECK IAW EMB 145 AMM 21-5-00. OPS CHECK GOOD. NO DEFECTS OR FAULT MESSAGES NOTED. THIS CLEARS MEL 21-15-1. OK FOR SERVICE.
